# SDR CA960826024

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 7312 · Fuel Heater
- Part: Heater
- Part number: 10718K
- Condition: Failed
- Location: Fuel/Oil
- Component: Stwarner
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, THE #2 OIL TEMPERATURE INCREASED INTO YELLOW (115 DEGREES). CREW LEVELLED AT 20,000 FT., BUT OIL TEMPERATURE DID NOT DECREASE. REDUCED POWER TO 4O PERCENT TORQUE AND OIL TEMPERATURE DROPPED INTO GREEN (100 DEGREES). MAINTENANCE FOUND FUEL OIL HEATER UNSERVICEABLE.
